Strong Formulations for Multi-Item Capacitated Lot Sizing
Imre Barany, Tony J. Van Roy, Laurence A. Wolsey
Management Science · 1984 · Volume 30 · Issue 10
Abstract
Multi-item capacitated lot-sizing problems are reformulated using a class of valid inequalities, which are facets for the single-item uncapacitated problem. Computational results using this reformulation are reported, and problems with up to 20 items and 13 periods have been solved to optimality using a commercial mixed integer code. We also show how the valid inequalities can easily be generated as part of a cutting plane algorithm, and suggest a further class of inequalities that is useful for single-item capacitated problems.
Keywords
inventory/production: lot sizing
Enable JavaScript for citation tools and additional paper interactions.